Edmundo J. Huertas Cejudo
Edmundo J. Huertas Cejudo
Associate Professor at Universidad de Alcalá (UAH)
Verified email at uah.es - Homepage
Title
Cited by
Cited by
Year
Asymptotic properties of Laguerre–Sobolev type orthogonal polynomials
H Dueñas, EJ Huertas, F Marcellán
Numerical Algorithms 60 (1), 51-73, 2011
212011
Strong and ratio asymptotics for Laguerre polynomials revisited
A Deaño, EJ Huertas, F Marcellán
Journal of Mathematical Analysis and Applications - ISSN 0022-247X 403 (2 …, 2013
192013
On orthogonal polynomials with respect to certain discrete Sobolev inner product
F Marcellán, R Zejnullahu, B Fejzullahu, EJ Huertas
Pacific Journal of Mathematics 257 (1), 167-188, 2012
182012
Zeros of orthogonal polynomials generated by canonical perturbations of measures
EJ Huertas, F Marcellán, FR Rafaeli
Applied Mathematics and Computation 218 (13), 7109-7127, 2012
172012
Analytic properties of Laguerre-type orthogonal polynomials
H Dueńas, EJ Huertas, F Marcellán
Integral Transforms and Special Functions 22 (2), 107-122, 2011
172011
On polynomials associated with an Uvarov modification of a quartic potential Freud-like weight
A Arceo, EJ Huertas, F Marcellán
Applied Mathematics and Computation 281, 102-120, 2016
92016
A finite class of orthogonal functions generated by Routh–Romanovski polynomials
M Masjed-Jamei, F Marcellan, EJ Huertas
Complex Variables and Elliptic Equations 59 (2), 162-171, 2014
92014
Asymptotics for Laguerre–Sobolev type orthogonal polynomials modified within their oscillatory regime
EJ Huertas, F Marcellán, MF Pérez-Valero, Y Quintana
Applied Mathematics and Computation 236, 260-272, 2014
82014
An electrostatic model for zeros of perturbed Laguerre polynomials
EJ Huertas, F Marcellán, H Pijeira
Proceedings of the American Mathematical Society 142 (5), 1733-1747, 2014
72014
Analytic Properties of Krall-type and Sobolev-type Orthogonal Polynomials
EJ Huertas
e-Archivo - Universidad Carlos III de Madrid, 2012
7*2012
A Cohen type inequality for Laguerre--Sobolev expansions with a mass point outside their oscillatory regime
EJH CEJUDO, FM ESPANOL, MFP VALERO, Y Quintana
Turkish Journal of Mathematics 38 (6), 994-1006, 2014
62014
Zeros of orthogonal polynomials generated by the Geronimus perturbation of measures
A Branquinho, EJ Huertas, FR Rafaeli
Computational Science and Its Applications – ICCSA 2014 8579, 44-59, 2014
52014
New analytic properties of nonstandard Sobolev-type Charlier orthogonal polynomials
EJ Huertas, A Soria-Lorente
Numerical Algorithms 82 (1), 41-68, 2019
42019
On Freud–Sobolev type orthogonal polynomials
LE Garza, EJ Huertas, F Marcellán
Afrika Matematika 30 (3-4), 505-528, 2019
32019
A simple criterion for the class number of a quadratic number field to be one
VJR Viñas
International Journal of Number Theory 15 (09), 1857-1862, 2019
22019
Zeros of Orthogonal Polynomials Generated by Canonical Perturbations on Standard Measure
EJ Huertas, F Marcellán, FR Rafaeli
arXiv preprint arXiv:1005.0336, 2010
22010
On differential equations associated with perturbations of orthogonal polynomials on the unit circle
LG Garza, LE Garza, EJ Huertas
Mathematics 8 (2), 246, 2020
12020
Determinantal form for ladder operators in a problem concerning a convex linear combination of discrete and continuous measures
C Hermoso, EJ Huertas, A Lastra
Formal and Analytic Solutions of Diff.(differential, partial differential …, 2017
12017
La tutorización en el ámbito universitario
NT Robles, EJH Cejudo
II Congreso Virtual Internacional sobre Innovación Pedagógica y Praxis …, 2014
12014
The symmetrization problem for multiple orthogonal polynomials
A Branquinho, EJ Huertas
arXiv preprint arXiv:1310.0088, 2013
12013
The system can't perform the operation now. Try again later.
Articles 1–20